# SDR ASOA201801247002

- Difficulty date: January 23, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N14568
- Make and model: Emb EMB-145LR
- Aircraft serial: 145628
- Aircraft time: 34,466 hours, 27,195 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, WHILE IN A CLIMBING LEFT TURN, A LOUD THUD HAPPENED.  HAPPENED A SECOND TIME DURING DECENT, 6K AT 230KTS.  FOUND THE RT MLG UPPER UPLOCK PROXIMITY SWITCH INTERMITTENT.  REMOVED AND REPLACED UPLOCK PROXIMITY SWITCH. OPS CHECKED GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
